# SDR DALA2024062506504

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,115 hours, 31,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISTORY FOR 2L DOOR HARD TO ARM.   FOUND L2 DOOR GIRT BAR AFT ENGAGE CAM NUT LOOSE. IPC 52-11-20-34. REPLACED SECURING NUT OPS CHECKS GOOD IAW AMM 52-11-25.
